MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER
Catalog Number 5733730
Medical Device Problem Codes Nonstandard Device (1420); Suction Problem (2170); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a dialysis catheter placement procedure using the hemosplit catheter.During the procedure, it was reported that the hemostatic valve on the peel away sheath failed, and air was ¿slurped¿ in by the patient.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one 15.0fr fully peeled-apart sheath and dilator was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed on the returned device.The peel-apart sheath was fully peeled as the sheath shafts were noted to have bends and twist throughout.Both sheath shaft t-handle sides were noted to have valve caps attached.The vessel dilator was noted to be slight bent on the distal portion.No anomalies were noted to both distal ends of the devices.An attempt to load the vessel dilator to the peel-apart sheath shafts was performed and was successful.The vessel dilator was able to lock into place.The sheath shafts were noted to have bunching when placed together throughout the dilator.The slight bending of dilator and bunching of sheath shafts were considered to be incidental as the device was used on patient.Therefore, the investigation is unconfirmed for the non-standard device as no anomalies were noted from the returned sample evaluation.However, it is inconclusive for the reported suction issue as the exact circumstance at the time of the reported event was unknown.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, component, method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HEMOSPLIT CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22915316
Report Number3006260740-2025-06360
Device Sequence Number13066719
Product Code MSD
UDI-Device Identifier00801741000454
UDI-Public(01)00801741000454(17)261130(10)REKP2552
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5733730
Device Lot NumberREKP2552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown